# SDR CALA9701210

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541NY
- Make and model: Doug DC-9-32
- Aircraft serial: 45793
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN INBOARD UPPER RIB OF RT HORIZONTAL STABILIZER LEADING EDGE.  A .5 INCH CRACK WAS FOUND IN SECOND RIB FROM INBOARD END OF LT HORIZONTAL STABILIZER LEADING EDGE.  THE CRACKS WERE STOP DRILLED, A DOUBLER WAS FABRICATED AND INSTALLED AT EACH LOCATION IAW SRM 51-30-0 AND 55-02, FIGURE 18.
